MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the pfa procedure, there was resistance when inserting the device.It was then noted on fluoro that the tip was fractured.It was noted that the patient right groin anatomy was challenging.The device was removed from the patient and replaced to complete the procedure.There were no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One viewflex xtra ice catheter was received for evaluation.The catheter tip was noted to be fractured.However, no resistance or functional anomalies were noted when the viewflex catheter was advanced through a dilator/sheath assembly from current inventory.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Viewflex xtra ice catheter instructions for use (ifu) states, ¿use a 10f or larger introducer sheath.¿ the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23572647
Report Number2030404-2025-00058
Device Sequence Number13292009
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)10990509(17)260826
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2026
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number10990509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown